A 38-year-old member asked:
Disclaimer

Side effects of bisoprolol?

1 doctor answer
Dr. Vasudev Ananthram
31 years experience in Cardiology
Some side effects: Headache and nausea are some of the side effects I have seen in my patient. Of course if the dose is too much for you it can cause low BP and very low heart rate.
Answered on Oct 23, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Beta blocker: Seven days for most of the drug to be gone. Another seven for the drugs effects to be effectively gone. By that time you should be mostly baseline fro ... Read More
1
1 thank
A 39-year-old member asked:
Dr. John Szawaluk
30 years experience in Cardiology
Variable: Generally well tolerated but the potential side effects are many and may include: fatigue, headache, dizziness, low blood pressure, slow heart rate, i ... Read More
3
3 thanks
A 50-year-old member asked:
Dr. Harinder Gogia
31 years experience in Cardiology
Fatigue and tirednes: Slow heart rate, fatigue and tiredness.
3
3 thanks
A 70-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
Hypertension: Yes. Of course. There are over ninety possible choices. He should report his side effects to his treating physician who can work with him to find the ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month